RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 2, Pages 79–82 (Mi mz3454)  

This article is cited in 1 scientific paper (total in 1 paper)

Classes of recursively enumerable sets and $Q$-reducibility

R. Sh. Omanadze


Full text: PDF file (444 kB)

English version:
Mathematical Notes, 1989, 45:2, 141–143

Bibliographic databases:

UDC: 519.8
Received: 21.01.1988

Citation: R. Sh. Omanadze, “Classes of recursively enumerable sets and $Q$-reducibility”, Mat. Zametki, 45:2 (1989), 79–82; Math. Notes, 45:2 (1989), 141–143

Citation in format AMSBIB
\Bibitem{Oma89}
\by R.~Sh.~Omanadze
\paper Classes of recursively enumerable sets and $Q$-reducibility
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 2
\pages 79--82
\mathnet{http://mi.mathnet.ru/mz3454}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1002521}
\zmath{https://zbmath.org/?q=an:0682.03027|0665.03033}
\transl
\jour Math. Notes
\yr 1989
\vol 45
\issue 2
\pages 141--143
\crossref{https://doi.org/10.1007/BF01158060}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CA56700026}


Linking options:
  • http://mi.mathnet.ru/eng/mz3454
  • http://mi.mathnet.ru/eng/mz/v45/i2/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Sh. Omanadze, “Major Sets, Classes of Simple Sets, and $Q$-Complete Sets”, Math. Notes, 71:1 (2002), 90–97  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:178
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020